since 05 February 2011 :
View(s): 519 (15 ULiège)
Download(s): 44 (0 ULiège)
print        
Claude Roger

About Lie-Rinehart superalgebras

(Volume 89 - Année 2020 — Articles)
Article
Open Access

Attached document(s)

original pdf file

Abstract

We extend to the superalgebraic case the theory of Lie-Rinehart algebras and work out some examples concerning the most popular samples of super manofilds

Keywords : supermanifolds, Lie-Rinehart algebras, Frölicher-Nijenhuis bracket, Nijenhius-Richardson bracket, Schouten-Nijenhius bracket

To cite this article

Claude Roger, «About Lie-Rinehart superalgebras», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 89 - Année 2020, Articles, 186- 197 URL : https://popups.uliege.be/0037-9565/index.php?id=9848.

About: Claude Roger

Institut Camille Jordan, Université de Lyon, 43 boulevard du 11 novembre 1918, F-69622 Villeurbanne Cedex, France, roger@math.univ-lyon1.fr